The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

part two -can this happen so fast?

Jun 2, 2002

Thanks for your speedy response.I agree the liver or pancreas makes the most sense of a sudden bloat especially when starting a new drug and I think viramune is tough on liver,but other than the swollen belly, I don't have any other symptoms at all. I do have an appointment mid week and obviously would go to the emergency room if I suddenly felt"sick", but I feel okay.Wouldn't I be yellow or nauseous or fatigued of something if these two important organs(kidney's too!)were being affected,considering the sudden bloat.Thank you

Response from Dr. Henry

The liver or pancreas can be irritated without any jaundice (yellow color). Increase gas production can also cause rapid swelling so another possibility is that your meds are upsetting your gut flora in some way. KH

nausea nausea nausea
strenuous exercise

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint